# SDR AALA20160926003

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,304 hours, 7,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT TRANSITION ANGLE IS CORRODED BETWEEN BS 500A AND 500I.  REMOVED AND REPLACED THE TRANSITION ANGLE IAW SRM 53-00-50-2R.
